# SDR 2008FA0000502

- Difficulty date: July 18, 2008
- Submitted: July 24, 2008
- Operation: General aviation
- Aircraft: N818JH
- Make and model: Israel 1124A
- Aircraft serial: 341
- Engine: Garrtt TFE731*
- System (JASC): 2200 · Auto Flight System
- Part: Amplifier
- Part number: 6222263016
- Part serial: 2207
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER (1) HOUR DISENGAGES AUTOPILOT.  PRELIMINARY INSPECTION RESULTS, NO DEFECTS NOTED AFTER BENCH CHECK.  (K)
